# SDR UIEA2019051504208

- Difficulty date: May 15, 2019
- Submitted: May 16, 2019
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 77,934 hours, 16,986 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAULT.( FOUND APU OIL LEVEL LOW. SERVICED APU OIL LEVEL TO FULL. REF LOG PG 1079140 ITEM M4. PERFORMED APU START PER AMM 49-40-00. OPS TEST NORMAL. )
